# SDR 04FDEA02588

- Difficulty date: August 31, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 34,367 hours, 9,652 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: AGA7115514
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAC COMPARTMENT, BETWEEN STA Y= 6-90 AND STA Y= 6-100 LONGERON 43R END SPLICE FITTING FOUND CRACKED.  CAC COMPARTMENT - STA Y= 6-90 AND STA Y= 6-100  CRACKED SPLICE AT LONGERON 43R.  REMOVED PER SRM 51-31-01 VOLUME II.  NEW SPLICE FITTING FABRICATED PER DWG AGA7115; PAINTED PER SRM 51-21-01 VOLUME II   AND PART MARKED FX AGA7115-514 PER FEDEX GMM 11-0-1001.  NEW SPLICE FITTING INSTALLED PER 51-33-01 VOLUME 1 AND DWG AGA7115.
